# SDR CALA2018012600321

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Boeing 787-8
- Aircraft serial: 34829
- Aircraft time: 21,290 hours, 2,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Part serial: 4619
- Condition: Failed
- Location: Control Unit
- Part time: 1,035 hours, 116 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRELESS EMERGENCY LIGHTING SYS REMOTE CONTROL UNIT BATTERY FAILED. MESSAGE 33-11430.   REPLACED THE BATTERY IAW IAW AMM A-33-51-07-02B-520A-A,   OPS CHECKED GOOD
